# SDR SIMA20161107001

- Difficulty date: November 7, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,700 hours, 24,332 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMOKE IN COCKPIT DURING THE DESCENT. IT APPEARED TO FOG OUT ON THE LEFT SIDE JUST BELOW THE GLARESHIELD. FOUND CHAFED WIRES ON CONNECTOR J1268 BEHIND CA WX CONTROLLER, REPAIRED WIRES ON CONNECTOR J1268 IAW SWPM 20-21-00 AND SWPM 20-13-01. OPC GOOD IAW AMM 31-51-00 AND AMM 31-41-00 WM 31-52-50.
